# SDR 9JLA2021100726186

- Difficulty date: October 5, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N910SD
- Make and model: Amd FALCON900B
- Aircraft serial: 172
- Aircraft time: 6,396 hours, 2,455 cycles
- System (JASC): 3400 · Navigation System
- Part: Relay
- Part number: 01APP32043RT25M3
- Condition: Defective
- Location: Efis
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAINTENANCE TEAM REPORTED THE CO-PILOT AVIONICS NOT TURNING OFF WITH MASTER SWITCH. THE MAINTENANCE TEAM TROUBLESHOT AND VERIFIED THAT THE COPILOTS EFIS RELAY WAS DEFECTIVE. THE RELAY WAS REMOVED AND REPLACED WITH A NEW RELAY. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
